CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:15/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization  
The structure of entrance laws for time-inhomogeneous Ornstein-Uhlenbeck processes with Levy noise in Hilbert spaces 期刊论文
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2021, 卷号: 24, 期号: 02, 页码: 23
Authors:  Majid, Narges Rezvani;  Roeckner, Michael
Favorite  |  View/Download:26/0  |  Submit date:2021/10/26
Entrance laws  evolution system of measures  Ornstein Uhlenbeck processes  Levy processes  integral representations  
Well-posedness of distribution dependent SDEs with singular drifts 期刊论文
BERNOULLI, 2021, 卷号: 27, 期号: 2, 页码: 1131-1158
Authors:  Roeckner, Michael;  Zhang, Xicheng
Favorite  |  View/Download:34/0  |  Submit date:2021/06/01
Distribution dependent SDEs  Zvonkin's transformation  singular drifts  superposition principle  McKean-Vlasov system  
Solutions for nonlinear Fokker-Planck equations with measures as initial data and McKean-Vlasov equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 7, 页码: 35
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:41/0  |  Submit date:2021/04/26
Fokker-Planck equation  m-accretive  Measure as initial data  McKean-Vlasov stochastic differential equation  
Uniqueness for nonlinear Fokker-Planck equations and weak uniqueness for McKean-Vlasov SDEs 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2020, 页码: 12
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:31/0  |  Submit date:2021/01/14
Fokker-Planck equation  Mild solution  Distributional solution  
Ornstein-Uhlenbeck processes with singular drifts: integral estimates and Girsanov densities 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2020, 页码: 31
Authors:  Gordina, Maria;  Roeckner, Michael;  Teplyaev, Alexander
Favorite  |  View/Download:43/0  |  Submit date:2020/09/23
Ornstein-Uhlenbeck process  Singular perturbation  Nonlinear infinite-dimensional stochastic differential equations  Non-Lipschitz monotone coefficients  Girsanov theorem  
Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 6, 页码: 2910-2948
Authors:  Liu, Wei;  Roeckner, Michael;  Sun, Xiaobin;  Xie, Yingchao
Favorite  |  View/Download:50/0  |  Submit date:2020/05/24
Averaging principle  Local Lipschitz  Time-dependent  Strong convergence  Stochastic differential equations  
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:65/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form  
Absolutely continuous solutions for continuity equations in Hilbert spaces 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 128, 页码: 42-86
Authors:  Da Prato, Giuseppe;  Flandoli, Franco;  Roeckner, Michael
Favorite  |  View/Download:59/0  |  Submit date:2020/01/10
Continuity equations  Non Gaussian measures  Rank condition  
A REMARK ON GLOBAL SOLUTIONS TO RANDOM 3D VORTICITY EQUATIONS FOR SMALL INITIAL DATA 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 8, 页码: 4021-4030
Authors:  Roeckner, Michael;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:73/0  |  Submit date:2020/01/10
Stochastic vorticity equations  controlled rough path  small initial data